# SDR UALA2009010500039

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,471 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON NR1 PYLON CLOSEOUT ANGLE, 2ND FASTENER FROM INBD EDGE AT 0:00 POS AND 0900 POS.   MAJOR REPAIR ACCOMPLISHED: STOPPED DRILLED CRACKS AND INSTALLED FILLER AND STRAP DOUBLER REPAIR.
